# SDR USAAD00083

- Difficulty date: May 25, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N827US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48049
- System (JASC): 2760 · Drag Control System
- Part: Valve
- Part number: 1474252
- Condition: Leaking
- Location: Rt Mlg Ww
- Part time: 40,733 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

BNA-PHL - FLT 478 - DURING CLIMB-OUT, THE RIGHT HYDRAULIC SYSTEM QUANTITY WAS LOST.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  A MANUAL LANDING GEAR EXTENSION WAS REQUIRED.  MAINTENANCE REPLACED THE RIGHT SPOILER CONTROL VALVE.  (M)
